Construction of resolvent equations of prime degree
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1960), pp. 125-138
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1960_1_a14,
author = {V. A. Kurbatov},
title = {Construction of resolvent equations of prime degree},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {125--138},
year = {1960},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1960_1_a14/}
}
V. A. Kurbatov. Construction of resolvent equations of prime degree. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1960), pp. 125-138. http://geodesic.mathdoc.fr/item/IVM_1960_1_a14/